Journal of Mathematics and Statistics

On Some Stability Results for Fixed Point Iteration Procedure

M. O. Olatinwo, O. O. Owojori and C. O. Imoru

DOI : 10.3844/jmssp.2006.339.342

Journal of Mathematics and Statistics

Volume 2, Issue 1

Pages 339-342

Abstract

In this study, we establish that both the Mann and Ishikawa iteration processes are T-stable for the mappings T satisfying a more general contractive definition than that of Osilike[1] . The results obtained generalize some of the recent results of Osilike[1] which are themselves generalizations and extensions of some of the results of Harder and Hicks[2] and Rhoades[3,4].

Cite this Article

Olatinwo, M.O., O.O. Owojori and C.O. Imoru, 2006. On Some Stability Results for Fixed Point Iteration Procedure. J. Math. Stat., 2: 339-342.